MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE
Model Number 8422500
Medical Device Problem Codes Circuit Failure (1089); Gas Output Problem (1266); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator shut down without manipulation and restarted while the patient was being ventilated.Exact information on whether the monitor failed is still being clarified.The night shift reported that the patient was ventilated with a breathing bag.No health consequences were reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
For the investigation, the logs of the affected device were reviewed, and the evita v800 device was examined at the manufacturer¿s workshop in lübeck.The reported warm start of the device was confirmed by the investigation results.The cause was a deviation on the circuit board of the m1.3 gas dosage module, to which the device responded correctly by triggering an alarm.The user immediately initiated alternative ventilation and replaced the device.The device was repaired at the repair workshop, and the pba m1.3 was replaced for this purpose.Finally, the device was tested in accordance with the manufacturer¿s specifications without any deviations.As a safety feature of the system, the safety software analyzes and verifies that the device is functioning properly.If an anomaly is detected in the ventilator¿s operation, the safety software triggers a synchronized restart of the ventilator and the display unit (ecd) to reset the system to a defined state.During the restart sequence, ventilation is temporarily interrupted and the safety valve to ambient air is opened, allowing the patient to breathe spontaneously.The restart sequence is indicated by an activated supplementary audible alarm (piezo speaker of the ventilation unit).A single restart of the ventilation unit takes up to 8 seconds before the evita v800 automatically resumes ventilation with the last settings.The ecd restart process can take up to a maximum of 1 minute.If the m1.3 gas dosing module fails completely, ventilation can no longer be initiated and the safety valve remains open to ambient air.Both the previous warm start and the gas dosing malfunction are indicated by the evita v800 by triggering the corresponding visual and audible alarms, such as ¿ventilation restarted.¿ an alternative device must be used to continue ventilation.The investigation did not reveal any new or additional risks other than those already addressed in the device¿s risk management file.The number of similar cases with the same root cause is within the expected range of the relevant risk assessment and is therefore accepted.

Brand Name
EVITA V800
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24219905
Report Number9611500-2026-00033
Device Sequence Number15503163
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)230217(93)8422500-05
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown